Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

The Neron model for families of intermediate Jacobians acquiring “algebraic” singularities

  • 112 Accesses

  • 8 Citations

This is a preview of subscription content, log in to check access.

References

  1. [C1]

    Clemens, H., Degeneration of Kähler manifolds,Duke Math. Journal,44 (1977), 215–290.

  2. [C2]

    Clemens, H., Double Solids,Advances in Math. (to appear).

  3. [D]

    Deligne, P., Équations Différentielles à Points Singuliers Réguliers,Springer Lecture Notes in Math.,163 (1970).

  4. [G]

    Griffiths, P. A., Periods of integrals on algebraic manifolds, III,Publ. Math. I.H.E.S.,38 (1970), 125–180.

  5. [K]

    Kleiman, S., Geometry on Grassmannians and applications to splitting bundles and smoothing cycles,Publ. Math. I.H.E.S.,36 (1969), 281–298.

  6. [S]

    Schmid, W., Variation of Hodge structure: The singularities of the period mapping,Inventiones math.,22 (1973), 211–319.

  7. [Z]

    Zucker, S., Generalized intermediate Jacobians and the theorem on normal functions,Inventiones math.,33 (1976), 185–222.

Download references

Author information

Correspondence to Herbert Clemens.

About this article

Cite this article

Clemens, H. The Neron model for families of intermediate Jacobians acquiring “algebraic” singularities. Publications Mathématiques de l’Institut des Hautes Études Scientifiques 58, 5–18 (1983). https://doi.org/10.1007/BF02953770

Download citation

Keywords

  • Hodge Structure
  • Analytic Family
  • Mixed Hodge Structure
  • Symplectic Basis
  • Algebraic Manifold